MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Catheter, Septostomy
Model Number VXSK0121
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation (2001); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a left atrial appendage (laa) procedure under general anesthesia, a versacross access solution was used for transseptal access.Baseline imaging with tee identified a pre-existing pericardial effusion measuring 0.7 cm, with fluid noted behind the laa and around the rv.A non-boston scientific mapping catheter was used intra-procedurally.The physician performed a transseptal puncture using an 8.5f fixed versacross sheath and versacross pigtail wire.After the wire was advanced into the laa and the sheath withdrawn, a non-boston scientific sheath was loaded over the wire.At that time, the ice representative noted a growing pericardial effusion, which was subsequently confirmed by tee.The patient became hemodynamically unstable with a drop in blood pressure, prompting emergent pericardiocentesis.Approximately 1,500 ml of bright red blood was evacuated and returned to the patient via cell saver autotransfusion.Due to continued blood re-accumulation, the patient was transferred to surgery, where an laa perforation attributed to the versacross wire was reportedly confirmed and managed with a pericardial window and laa clipping.On the following day, the patient was reported to be doing well, with planned extubation later that evening.The patient was not receiving antithrombotic therapy.The patient recovered very quickly and was discharged the same week of the event.The device was disposed.

Brand Name
VersaCross Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50933346
Report Number2124215-2026-51684
Device Sequence Number10759270
Product Code DFX
UDI-Device Identifier00685447019817
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0121
Device Catalogue NumberVXSK0121
Device Lot Number0039768030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown